Start Submission Become a Reviewer

Reading: Ostelamivir (Tamiflu) induced mania – a case report

Download

A- A+
Alt. Display

Brief Reports

Ostelamivir (Tamiflu) induced mania – a case report

Authors:

S. R. Perera ,

Base Hospital Nikaweratiya, LK
X close

R. Wellaketiya

Base Hospital Nikaweratiya, LK
X close

Abstract

Neuropsychiatric consequences of ostelamivir use have been reported worldwide. These include depression, mania, and exacerbation of symptoms in patients with schizophrenia. We report a case of ostelamivir induced mania in a 23-year-old young male patient, who recovered subsequently with treatment with antipsychotics. Given that the prescription of ostelamivir is now becoming more widespread, we recommend that clinicians be mindful about this possible side effect.

How to Cite: Perera, S.R. and Wellaketiya, R., 2018. Ostelamivir (Tamiflu) induced mania – a case report. Sri Lanka Journal of Psychiatry, 9(1), pp.29–31. DOI: http://doi.org/10.4038/sljpsyc.v9i1.8168
Published on 28 Jun 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus